# SDR ASAA2019121983634

- Difficulty date: November 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- Aircraft time: 39,125 hours, 14,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347220925600
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SEAT TRACK AT -Y1292 HAS CORROSION AT FR66 SPLICE AREA GROUNDED - YES. NO ALLOWABLE DAMAGE LIMITS GIVEN IN A319 SRM. REMOVED AND REPLACED SEAT TRACK P/N D534722092560 PO# 960268.1 IAW A319 SRM 51-42-11.
